American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35S05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Yan Li and Ran Zhuo. Symmetry of positive solutions for equations involving higher order fractional Laplacian. Proc. Amer. Math. Soc. 144 (2016) 4303-4318.
Abstract, references, and article information   
View Article: PDF

[2] Michael E. Taylor. Commutator estimates for H{\"o}lder continuous and bmo-Sobolev multipliers. Proc. Amer. Math. Soc. 143 (2015) 5265-5274.
Abstract, references, and article information   
View Article: PDF

[3] Virginia Naibo. On the $L^\infty\times L^\infty\rightarrow BMO$ mapping property for certain bilinear pseudodifferential operators. Proc. Amer. Math. Soc. 143 (2015) 5323-5336.
Abstract, references, and article information   
View Article: PDF

[4] Mirza Karamehmedović. On analytic continuability of the missing Cauchy datum for Helmholtz boundary problems. Proc. Amer. Math. Soc. 143 (2015) 1515-1530.
Abstract, references, and article information   
View Article: PDF

[5] L. Amour, L. Jager and J. Nourrigat. On bounded pseudodifferential operators in a high-dimensional setting. Proc. Amer. Math. Soc. 143 (2015) 2057-2068.
Abstract, references, and article information   
View Article: PDF

[6] Michael Ruzhansky and Mitsuru Sugimoto. Trace theorems: critical cases and best constants. Proc. Amer. Math. Soc. 143 (2015) 227-237.
Abstract, references, and article information   
View Article: PDF

[7] Nuno Costa Dias, Maurice A. de Gosson and João Nuno Prata. Maximal covariance group of Wigner transforms and pseudo-differential operators. Proc. Amer. Math. Soc. 142 (2014) 3183-3192.
Abstract, references, and article information   
View Article: PDF

[8] Jebessa B. Mijena and Erkan Nane. Strong analytic solutions of fractional Cauchy problems. Proc. Amer. Math. Soc. 142 (2014) 1717-1731.
Abstract, references, and article information   
View Article: PDF

[9] Todor Gramchev, Stevan Pilipovic and Luigi Rodino. Eigenfunction expansions in $\mathbb R^{n}$. Proc. Amer. Math. Soc. 139 (2011) 4361-4368. MR 2823081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hans Christianson. Classification of order preserving isomorphisms between algebras of semiclassical operators. Proc. Amer. Math. Soc. 139 (2011) 499-510. MR 2736333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Marius Mantoiu and Radu Purice. The modulation mapping for magnetic symbols and operators. Proc. Amer. Math. Soc. 138 (2010) 2839-2852. MR 2644897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Olesya Bilyj, Elmar Schrohe and Jörg Seiler. $H_\infty $-calculus for hypoelliptic pseudodifferential operators. Proc. Amer. Math. Soc. 138 (2010) 1645-1656. MR 2587449.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] L. Maniccia, E. Schrohe and J. Seiler. Uniqueness of the Kontsevich-Vishik trace. Proc. Amer. Math. Soc. 136 (2008) 747-752. MR 2358517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Severino T. Melo and Marcela I. Merklen. Pseudodifferential operators with C$^*$-algebra-valued symbols: Abstract characterizations. Proc. Amer. Math. Soc. 136 (2008) 219-227. MR 2350407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Elena Cordero and Karlheinz Gröchenig. Necessary conditions for Schatten class localization operators. Proc. Amer. Math. Soc. 133 (2005) 3573-3579. MR 2163592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Michael Taylor. Regularity of loop group factorization. Proc. Amer. Math. Soc. 133 (2005) 627-631. MR 2093088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Marco Mughetti and Fabio Nicola. A counterexample to a lower bound for a class of pseudodifferential operators. Proc. Amer. Math. Soc. 132 (2004) 3299-3303. MR 2073305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Michael Taylor. Commutator estimates. Proc. Amer. Math. Soc. 131 (2003) 1501-1507. MR 1949880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Paolo Boggiatto and Elena Cordero. Anti-Wick quantization with symbols in $L^p$ spaces. Proc. Amer. Math. Soc. 130 (2002) 2679-2685. MR 1900876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Min Ho Lee. Hilbert modular pseudodifferential operators. Proc. Amer. Math. Soc. 129 (2001) 3151-3160. MR 1844987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Matthias Hieber and Sylvie Monniaux. Pseudo-differential operators and maximal regularity results for non-autonomous parabolic equations. Proc. Amer. Math. Soc. 128 (2000) 1047-1053. MR 1641630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Michael E. Taylor. Beals-Cordes-type characterizations of pseudodifferential operators. Proc. Amer. Math. Soc. 125 (1997) 1711-1716. MR 1371144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Severino T. Melo. Characterizations of pseudodifferential operators on the circle. Proc. Amer. Math. Soc. 125 (1997) 1407-1412. MR 1415353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Claudio Hirofume Asano. On the $C\sp \infty$ wave-front set of solutions of first-order nonlinear PDEs . Proc. Amer. Math. Soc. 123 (1995) 3009-3019. MR 1264801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jeff E. Lewis. A symbolic calculus for layer potentials on $C\sp 1$ curves and $C\sp 1$ curvilinear polygons . Proc. Amer. Math. Soc. 112 (1991) 419-427. MR 1043413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] S. Berhanu. Hypo-analytic pseudodifferential operators . Proc. Amer. Math. Soc. 105 (1989) 582-588. MR 955456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] S. Berhanu. Microlocal hypo-analyticity and hypo-analytic pseudodifferential operators . Proc. Amer. Math. Soc. 105 (1989) 594-602. MR 955457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jürgen Marschall. A commutator estimate for pseudo-differential operators . Proc. Amer. Math. Soc. 103 (1988) 1147-1150. MR 954997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] M. W. Wong. On some spectral properties of elliptic pseudodifferential operators . Proc. Amer. Math. Soc. 99 (1987) 683-689. MR 877040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] M. W. Wong. Weak spectral theory . Proc. Amer. Math. Soc. 95 (1985) 429-432. MR 806082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia